Exponential Multiplication Schemes

DSpace Repository

Show simple item record

dc.contributor.author Borchert, Bernd de_DE
dc.contributor.author Reinhardt, Klaus de_DE
dc.date.accessioned 2006-10-30 de_DE
dc.date.accessioned 2014-03-18T10:16:07Z
dc.date.available 2006-10-30 de_DE
dc.date.available 2014-03-18T10:16:07Z
dc.date.issued 2006 de_DE
dc.identifier.other 286959968 de_DE
dc.identifier.uri http://nbn-resolving.de/urn:nbn:de:bsz:21-opus-25189 de_DE
dc.identifier.uri http://hdl.handle.net/10900/48969
dc.description.abstract We present an idea to describe a polynomial with 2^n distinct integer zeros by an n-tuple of integers via a scheme of n recurring equations. We call such an n-tuple an exponential multiplication scheme of size n. Exponential multiplication schemes of size 1,2,3, and 4 are presented. Under the assumption that fast exponential multiplication scheme generators exist we suggest a fast randomized heuristic for the factorization problem. de_DE
dc.language.iso de_DE de_DE
dc.publisher Universität Tübingen de_DE
dc.rights ubt-podok de_DE
dc.rights.uri http://tobias-lib.uni-tuebingen.de/doku/lic_mit_pod.php?la=de de_DE
dc.rights.uri http://tobias-lib.uni-tuebingen.de/doku/lic_mit_pod.php?la=en en
dc.subject.classification Faktorisierung de_DE
dc.subject.ddc 004 de_DE
dc.title Exponential Multiplication Schemes en
dc.type Report (Bericht) de_DE
dc.date.updated 2012-10-11 de_DE
utue.publikation.fachbereich Informatik de_DE
utue.publikation.fakultaet 7 Mathematisch-Naturwissenschaftliche Fakultät de_DE
dcterms.DCMIType Text de_DE
utue.publikation.typ report de_DE
utue.opus.id 2518 de_DE
utue.opus.portal wsi de_DE
utue.opus.portalzaehlung 2006.10000 de_DE
utue.publikation.source WSI ; 2006 ; 10 de_DE
utue.publikation.reihenname WSI-Reports - Schriftenreihe des Wilhelm-Schickard-Instituts für Informatik de_DE
utue.publikation.zsausgabe 2006, 10
utue.publikation.erstkatid 2919855-0

Dateien:

This item appears in the following Collection(s)

Show simple item record